MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B2060-120
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functional analysis was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported difficulties were likely due to case related circumstances.It is likely that the rupture occurred due to interaction between the balloon material and the heavy lesion calcification.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the heavily calcified, mildly tortuous right superficial femoral artery.A 6x120mm armada 35 percutaneous transluminal angioplasty (pta) catheter was advanced without resistance, and the balloon was inflated once to nominal pressure when a pinhole rupture was noted in the balloon.The pta was removed without issue, and a 6x80mm armada pta was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10690831
Report Number2024168-2020-08660
Device Sequence Number11527646
Product Code LIT
UDI-Device Identifier08717648155307
UDI-Public08717648155307
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberB2060-120
Device Catalogue NumberB2060-120
Device Lot Number71118G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1